roggman
  • 1 reply
  • 220 views
  • 2 followings
roggman, April 9,  2021  8:45pm EST

Catheterization

I am a 78 year old male having 40 years of elevated BP I controlled with 25mg Losartan, healthy eating, and exercise. Occasional chest pain caused me to have a diagnostic catheterization. After the cath the BP shot up to 200/108 and recovery gave an injection of Hydralazine and BP lowered to 170/100 and I was sent home. The BP icreased overnight and the Dr. prescribed Hyderalazine tablets. The BP would drop (still high) and raise again. On the third night at midnight I went to Emergency at the hospital. BP was 239/123. Two shots of Hydralazine and the BP dropped to 160/95...I was sent home and the Dr prescribed Hydrochlorothiazide 25 mg. Now it has been one week since the Emergency visit and the top number is 140-150...the bottom number is 95-105. The Dr says the cath had nothing to do with this. All I know is that I was not like this when I entered the cath procedure. Anyone had this problem or know the cause. I am taking 3 meds now and was taking only losartan 25 mg

1 Reply
  • AHAModerator
    AHAModerator, April 10,  2021  9:09am EST

    Hello there, 

    Thank you for joining the Support Network and sharing your experience. We are sorry to hear that you are going through this and hope you continue to get better. As you wait for others to share their experiences and advice, we can share some resources on High Blood Pressure, Fitness Basics, and Cardiac Catheterization

    Please keep us updated on how you are doing! 

    Best wishes, 

    AHA Moderator

dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active
dark overlay when lightbox active